# SDR ABXA9700225

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: 39231597
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 91-22-07; ASB 32-244, FOUND LEFT HAND MAIN LANDING GEAR  OUTBOARD DOOR ARTICULATING DOOR TO HAVE EXCESSIVE PLAY.  REMOVED AND REPLACED BOLT AND SHIMMED LINKAGE ARM IAW DC-9 M/M 20-16-0.
